Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A limit theorem for the fractional parts of the sequence $ \{2\sp{k}t\}$


Authors: Z. Ciesielski and H. Kesten
Journal: Proc. Amer. Math. Soc. 13 (1962), 596-600
MSC: Primary 10.50; Secondary 10.33
DOI: https://doi.org/10.1090/S0002-9939-1962-0138612-1
MathSciNet review: 0138612
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.50, 10.33

Retrieve articles in all journals with MSC: 10.50, 10.33


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0138612-1
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society